Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 248, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Sep 3, 2014, 6:27 PM EDT for Bibb County, Monroe County, Georgia. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 3, 2014, 6:27 PM EDT (22:27 UTC)
- Expired
- Sep 3, 2014, 7:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bibb County, GA, Monroe County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 3, 6:45 PM EDT | TSTM WND DMG | Tara, GA | POWERLINES WERE DOWNED ON GREENTREE PARKWAY. |
| Sep 3, 6:55 PM EDT | TSTM WND DMG | Hillcrest Heights, GA | POWERLINES WERE DOWNED AT THE CORNER OF BAILEY AND NAPIER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 637 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 835 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
702
WUUS52 KFFC 032227
SVRFFC
GAC021-207-032300-
/O.NEW.KFFC.SV.W.0248.140903T2227Z-140903T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
627 PM EDT WED SEP 3 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BIBB COUNTY IN CENTRAL GEORGIA
MONROE COUNTY IN CENTRAL GEORGIA
* UNTIL 700 PM EDT
* AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED 9 MILES SOUTHEAST OF FORSYTH...MOVING
NORTH AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DAMES
FERRY...PLANT SCHERER AND JULIETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3273 8379 3307 8402 3310 8403 3316 8382
3313 8382 3303 8372 3298 8372 3296 8370
3292 8370 3290 8366 3274 8365 3272 8378
TIME...MOT...LOC 2227Z 164DEG 5KT 3296 8381
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 3:49 PM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Sep 3, 3:49 PM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 349 PM EDT WED SEP 3 2014 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... UPPER LEVEL DISTURBANCE ACROSS TN INTO AL IS HELPING TO ENHANCE CONVECTION ACROSS THE CWA THIS AFTERNOON. A DEEP/MOIST SOUTHERLY FLOW AHEAD OF THIS DISTURBANCE... COMBINED WITH ENHANCEMENT DUE TO OROGRAPHIC LIFT IN THE MOUNTAINS... NEAR 2 INCH PWS AND WET ANTECEDENT CONDITIONS ACROSS PORTIONS OF NORTH GEORGIA... HAS HEIGHTENED THE CONCERN FOR ISOLATED FLASH FLOODING ACROSS PORTIONS OF MAINLY NORTH GA THROUGH TONIGHT. AS A RESULT... A FLASH FLOOD WATCH HAS BEEN ISSUED FOR PORTIONS OF NORTH GEORGIA THROUGH 8 AM THURSDAY. HAVE ALREADY SEEN SOME STRONG STORMS WITH THE CONVECTION AND THE THREAT FOR STRONG TO SEVERE STORMS WILL CONTINUE INTO TONIGHT. BESIDES FLOODING...MAIN THREAT REMAINS DAMAGING WINDS. STORMS SHOULD CONTINUE INTO TONIGHT...BUT COVERAGE SHOULD DECREASE BY MIDNIGHT. HOWEVER...CANNOT LET YOUR GUARD DOWN AT THAT POINT AS EVEN ONLY A FEW STORMS ON RADAR COULD STILL RESULT IN FLASH FLOODING. APPEARS VORT MAX REMAINS JUST WEST OF THE CWA THROUGH TOMORROW. THUS...EXPECT AN ENHANCEMENT IN CONVECTION AGAIN FOR THURSDAY. HAVE INCREASED POPS TO HIGH END CHANCE...BUT POSSIBLE TO SEE LIKELY POPS IN THE FORECAST IN FUTURE UPDATES. PW VALUES AGAIN NEAR 2 INCHES TOMORROW AFTERNOON...SO WILL HAVE TO MONITOR FOR CONTINUED THREAT OF FLASH FLOODING. ONCE AGAIN STRONG TO SEVERE STORMS WILL BE POSSIBLE. ONE DIFFERENCE FOR TOMORROW IS THE POTENTIAL FOR SLIGHTLY MORE CLOUD COVERAGE THAN OBSERVED TODAY. THIS WOULD HELP LIMIT INSTABILITY... AT LEAST INITIALLY. BIG DIFFERENCES IN GUIDANCE AGAIN TOMORROW. MET IS MUCH COOLER AND WETTER TOMORROW WHILE THE MAV IS WARMER AND DRIER IN TERMS OF POPS...BUT STILL PICKING UP ON CONVECTION. EVEN WITH CLOUDS...THINK TEMPS SHOULD BE ABLE TO CLIMB INTO THE UPPER 80S ACROSS NORTH GEORGIA AND LOWER 90S ACROSS CENTRAL GEORGIA. HOWEVER...IF CLOUD COVERAGE DOES NOT IMPROVE AT ALL...HIGH TEMPS TOMORROW COULD END UP BEING TOO WARM. 11 .LONG TERM /FRIDAY THROUGH WEDNESDAY/... NO MAJOR CHANGES WERE MADE TO THE EXTENDED PERIODS. MODELS CONTINUE TO SHOW GOOD AGREEMENT WITH A COLD FRONT PUSHING INTO NORTH GA SATURDAY NIGHT... THEN STALLING ACROSS CENTRAL OR SOUTH GA ON SUNDAY. AS A RESULT... EXPECT A CHANCE FOR AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS TO CONTINUE INTO EARLY NEXT WEEK. GFS AND ECMWF ARE SHOWING A WEDGE OF COOLER AND MORE STABLE AIR DRAINING DOWN FROM THE NE BY MONDAY NIGHT AND EARLY ON TUESDAY. IF VERIFIES... THIS WOULD SERVE TO DIMINISH THUNDERSTORM CHANCES FOR AT LEAST NORTH GA FOR TUESDAY AND WEDNESDAY OF NEXT WEEK. 39 .PREV LONG TERM DISCUSSION... /ISSUED 430 AM EDT WED SEP 3 2014/ LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... WARMER THAN NORMAL TEMPERATURES AND SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EXPECTED THROUGH EARLY NEXT WEEK. WEAK UPPER LEVEL RIDGING WILL REMAIN OVER THE SOUTHEAST...HOWEVER BOTH ECMWF AND GFS SHOW A WEAK TROUGH OVER THE MOUTH OF THE MISSISSIPPI RIVER WITH AN AXIS OF VORTICITY ACROSS PORTIONS OF WEST AND NORTH GEORGIA. A SURFACE FRONT WILL WASH OUT AS IT TRAVERSES THE FORECAST AREA THROUGH THE LATTER PART OF THE WEEKEND PROVIDING AN ADDITIONAL FOCUS FOR THUNDERSTORM ACTIVITY. SOME DISCREPANCIES NOTED IN GUIDANCE TEMPERATURES THURSDAY BUT GENERALLY IN LINE THROUGH THE EXTENDED PERIODS WITH ABOVE NORMAL TEMPERATURES EXPECTED. ATWELL && .HYDROLOGY... FLASH FLOOD WATCH CONTINUES THROUGH 8 AM THURSDAY MORNING WITH TWO TO FOUR INCHES OF ADDITIONAL RAINFALL EXPECTED. ISOLATED HIGHER AMOUNTS ARE STILL POSSIBLE. WITH PW VALUES NEARING 2 INCHES AGAIN ON THURSDAY... WILL HAVE TO CONTINUE TO MONITOR FOR FLOODING POTENTIAL. && .AVIATION... /ISSUED AT 157 PM EDT WED SEP 3 2014/ 18Z UPDATE... CONVECTION HAS STARTED TO DEVELOP ACROSS NORTH AND CENTRAL GEORGIA. TIMING AT THE TAF SITES IS HARD TO DETERMINE...BUT EXPECT CONVECTION TO CONTINUE NEAR THE SITES THROUGH THIS EVENING...ALTHOUGH MAY NOT BE CONTINUOUS DIRECTLY AT THE SITE. WITH STORMS...WILL SEE VSBYS DECREASE TO AROUND 1SM BUT FOR A SHORT PERIOD OF TIME. ALSO EXPECT VRB WIND GUSTS NEAR STORMS WITH OUTFLOW BOUNDARIES. SHOULD SEE CONVECTION TO CONTINUE INTO TONIGHT...BUT COVERAGE DIMINISH...THEN CONCERN BECOMES LOW /IFR TO MVFR/ CIGS IN THE MORNING. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON WINDS...CIGS AND VSBYS DUE TO EFFECTS FROM THUNDERSTORMS. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 90 69 89 / 60 50 30 30 ATLANTA 72 88 72 87 / 60 50 30 30 BLAIRSVILLE 66 83 69 84 / 60 50 30 30 CARTERSVILLE 69 88 70 86 / 60 50 30 30 COLUMBUS 73 91 73 88 / 60 50 30 30 GAINESVILLE 70 87 71 87 / 60 50 30 30 MACON 71 91 70 90 / 50 50 30 30 ROME 70 88 70 87 / 60 50 30 30 PEACHTREE CITY 70 88 69 86 / 60 50 30 30 VIDALIA 72 91 73 90 / 40 50 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...COBB...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN... FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL...HARALSON... JACKSON...LUMPKIN...MADISON...MURRAY...NORTH FULTON...PAULDING... PICKENS...POLK...SOUTH FULTON...TOWNS...UNION...WALKER...WHITE... WHITFIELD. && SHORT TERM...11 LONG TERM....39 AVIATION...11
Hazardous weather outlook, Sep 3, 1:28 PM EDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 128 PM EDT WED SEP 3 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041300- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 128 PM EDT WED SEP 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...LOCALLY HEAVY RAINFALL POSSIBLE THIS AFTERNOON AND TONIGHT... ...FLASH FLOOD WATCH IN EFFECT FOR NORTH GEORGIA THROUGH TONIGHT... WEATHER HAZARDS EXPECTED... EXPECTED SCATTERED TO NUMEROUS AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS COULD LINGER INTO TONIGHT. SLOW MOVING STORMS COULD RESULT IN LOCALLY HEAVY RAINFALL AND ISOLATED FLASHING FLOODING ACROSS PARTS OF NORTH GEORGIA FROM MID AFTERNOON THROUGH LATE TONIGHT. ADDITIONALLY... ISOLATED PULSE STRONG TO SEVERE STORMS WITH DAMAGING WINDS CANNOT BE RULED OUT THIS AFTERNOON AND EVENING. DISCUSSION... AN UPPER LEVEL DISTURBANCE WILL INTERACT WITH A VERY MOIST AND UNSTABLE AIRMASS TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS MUCH OF NORTH AND CENTRAL GEORGIA FROM MID TO LATE THIS AFTERNOON THROUGH LATE TONIGHT. ANY STORMS THAT DEVELOP WILL BE SLOW MOVING... AND HAVE THE POTENTIAL TO REDEVELOP OR TRAIN OVER THE SAME AREAS. AS A RESULT... THERE IS THE POTENTIAL FOR VERY HEAVY RAINFALL IN A SHORT PERIOD OF TIME... WITH 2 TO 4 INCHES OR MORE POSSIBLE. THE MAIN CONCERN IS THE POTENTIAL FOR FLASH FLOODING ACROSS NORTH GEORGIA WHERE GROUNDS ARE WET AND STREAMS ARE HIGH DUE TO HEAVY RAINFALL THAT OCCURRED LAST NIGHT. THIS HAS PROMPTED THE ISSUANCE OF A FLASH FLOOD WATCH FOR MUCH OF NORTH GEORGIA FROM 2 PM THIS AFTERNOON THROUGH 8 AM THURSDAY MORNING. SEE THE LATEST /ATLFFAFFC/ FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE WEEKEND...MAINLY IN THE AFTERNOON AND EVENING. SOME OF THE STORMS COULD BE STRONG. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Sep 3, 6:04 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
604 PM EDT WED SEP 3 2014
GAZ104>106-032245-
604 PM EDT WED SEP 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN SUMTER...CRISP AND DOOLY COUNTIES UNTIL 645 PM EDT...
AT 559 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST CRISP...MOVING NORTHWEST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS SUMTER...CRISP AND DOOLY COUNTIES THROUGH 645 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ARABI...WENONA...FORT
EARLY...EAST CRISP...GEORGIA VETERANS MEMORIAL STATE PARK...
TREMONT...RAINES...CORDELE...RICHWOOD...TIPPETTVILLE AND VIENNA.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3183 8388 3183 8390 3185 8394 3191 8394
3191 8403 3192 8403 3220 8369 3210 8361
3191 8361 3180 8372 3180 8380
TIME...MOT...LOC 2204Z 148DEG 3KT 3191 8368Local storm report, Sep 3, 6:09 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
609 PM EDT WED SEP 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG LENOX PARK 33.80N 84.35W
09/03/2014 FULTON GA EMERGENCY MNGR
POWERLINES WERE REPORTED DOWN AT THE CORNER OF WILDWOOD
ROAD AND MERTON ROAD AS WELL AS MERCER STREET NORTHEAST.
&&
EVENT NUMBER FFC1400866
DEESESpecial weather statement, Sep 3, 6:10 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
610 PM EDT WED SEP 3 2014
GAZ073-074-084-085-032300-
610 PM EDT WED SEP 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WASHINGTON...JOHNSON...WILKINSON AND BALDWIN COUNTIES UNTIL 700 PM
EDT...
AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DOWNS TO MILLEDGEVILLE...MOVING SOUTH AT 5
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WASHINGTON...JOHNSON...WILKINSON AND BALDWIN COUNTIES THROUGH
700 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HEBRON...DOWNS...WARTHEN...DEEPSTEP...HARDWICK...MERIWETHER...
MILLEDGEVILLE...SCOTTSBORO...ALLENWOOD...SANDERSVILLE...DONOVAN...
NICKLESVILLE...MCINTYRE...IVEY AND TOOMSBORO. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3271 8285 3271 8295 3267 8303 3264 8320
3280 8335 3317 8337 3318 8333 3312 8311
3305 8310 3312 8294 3315 8269 3303 8260
3301 8255 3295 8254 3292 8250 3282 8252
3278 8248
TIME...MOT...LOC 2210Z 005DEG 3KT 3303 8273 3291 8316
3312 8326Special weather statement, Sep 3, 6:14 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
614 PM EDT WED SEP 3 2014
GAZ022>025-027-033>035-032300-
614 PM EDT WED SEP 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MADISON...BANKS...BARROW...FORSYTH...GWINNETT...HALL...JACKSON AND
FULTON COUNTIES UNTIL 700 PM EDT...
AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ILA TO BROOKWOOD...MOVING EAST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MADISON...BANKS...BARROW...FORSYTH...GWINNETT...HALL...JACKSON
AND FULTON COUNTIES THROUGH 700 PM EDT. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3432 8338 3425 8333 3427 8330 3425 8325
3425 8316 3427 8311 3423 8307 3417 8309
3415 8305 3409 8302 3405 8346 3390 8422
3420 8424 3434 8368
TIME...MOT...LOC 2214Z 275DEG 2KT 3417 8323 3421 8366
3408 8415Local storm report, Sep 3, 6:19 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EDT WED SEP 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 1 NNW CAPITOL VIEW 33.73N 84.42W
09/03/2014 FULTON GA EMERGENCY MNGR
POPWERLINES WERE REPORTED DOWN NEAR PEEPLES STREET
SOUTHWEST.
&&
EVENT NUMBER FFC1400867
DEESELocal storm report, Sep 3, 6:20 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
620 PM EDT WED SEP 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 1 NNW CAPITOL VIEW 33.73N 84.42W
09/03/2014 FULTON GA EMERGENCY MNGR
POWERLINES WERE REPORTED DOWN NEAR PEEPLES STREET
SOUTHWEST.
&&
CORRECTED REMARKS
EVENT NUMBER FFC1400867
DEESEThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 11:07 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 38 min |
| Sep 2, 11:50 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Murray | 40 min |
| Sep 3, 3:34 AM EDT | Flash Flood Warning | FFC | Catoosa, Murray, Walker, Whitfield | 6 hr |
| Sep 3, 11:47 AM EDT | Flash Flood Watch | FFC | Banks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 27 more | 16 hr |
| Sep 3, 1:51 PM EDT | Special Weather Statement | FFC | Marion | 24 min |
| Sep 3, 2:01 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Sep 3, 2:42 PM EDT | Special Weather Statement | FFC | Carroll | 33 min |
| Sep 3, 2:59 PM EDT | Special Weather Statement | FFC | Meriwether | 31 min |
| Sep 3, 3:03 PM EDT | Special Weather Statement | FFC | Sumter | 27 min |
| Sep 3, 3:08 PM EDT | Special Weather Statement | FFC | Chattahoochee | 37 min |
| Sep 3, 3:21 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 39 min |
| Sep 3, 3:35 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 25 min |
| Sep 3, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Webster | 26 min |
| Sep 3, 3:58 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 32 min |
| Sep 3, 4:14 PM EDT | Special Weather Statement | FFC | Marion, Schley | 31 min |
| Sep 3, 4:28 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren, Wilkes | 32 min |
| Sep 3, 4:37 PM EDT | Special Weather Statement | FFC | Fulton | 23 min |
| Sep 3, 4:41 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 34 min |
| Sep 3, 5:00 PM EDT | Special Weather Statement | FFC | DeKalb | 30 min |
| Sep 3, 5:06 PM EDT | Special Weather Statement | FFC | Bartow, Gordon | 54 min |
| Sep 3, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 24 min |
| Sep 3, 5:23 PM EDT | Special Weather Statement | FFC | Bartow, Gordon | 37 min |
| Sep 3, 5:36 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Gwinnett | 39 min |
| Sep 3, 5:37 PM EDT | Flash Flood Warning | FFC | Gordon | 6 hr |
| Sep 3, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton, Gwinnett | 23 min |
| Sep 3, 6:02 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 28 min |
| Sep 3, 6:04 PM EDT | Special Weather Statement | FFC | Crisp | 41 min |
| Sep 3, 6:10 PM EDT | Special Weather Statement | FFC | Baldwin, Washington, Wilkinson | 50 min |
| Sep 3, 6:12 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton, Gwinnett, Hall | 33 min |
| Sep 3, 6:14 PM EDT | Special Weather Statement | FFC | Forsyth, Gwinnett, Jackson, Madison | 46 min |
| Sep 3, 6:37 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Forsyth, Hall, Jackson | 38 min |
| Sep 3, 6:55 PM EDT | Special Weather Statement | FFC | Barrow, Newton, Rockdale, Walton | 50 min |
| Sep 3, 6:59 PM EDT | Special Weather Statement | FFC | Bibb, Jones | 31 min |
| Sep 3, 7:15 PM EDT | Special Weather Statement | FFC | Banks, Hall, Jackson | 45 min |
| Sep 3, 7:24 PM EDT | Special Weather Statement | FFC | Jones | 51 min |
| Sep 3, 7:26 PM EDT | Flash Flood Warning | FFC | Banks, Hall, Jackson | 6 hr |
| Sep 3, 7:45 PM EDT | Special Weather Statement | FFC | Paulding | 45 min |
| Sep 3, 7:51 PM EDT | Special Weather Statement | FFC | Barrow, Newton, Walton | 39 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.